If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Cortisone

Collapse

About the Author

Collapse

bryan Find out more about bryan
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cortisone

    I was just wondering if anyone has ever had a cortisone shot and had problems. I had an injection in my knee on Thurs and ever since have not felt well. It feels that my heart is constantly racing, but when I have my girlfriend check my pulse its only in the 85-95 range, which shouldnt make me fell this yucky. Any input would be helpful.

    Thanks
    Bryan

  • #2
    a little fast

    Dear Bryan,

    60-80 is normal, so 85-95 is kinda fast. If it doesn't feel right, then it probably isn't. Call the doctor and see what they say.

    take care,

    S

    Comment


    • #3
      Sarah is right, call and check with your doc. Usually, something is mixed with the steroid(a numbing med to get you thru the injection) and you could have a reaction to either. Or, it could just be coincidence. If you don't feel right, check it out. Linda

      Comment


      • #4
        bryan...if in doubt call the doctor...dont make us worry about you call and check - let us know.
        Lisa
        Knowledge is power ... Stay informed!
        YOU can make a difference - all you have to do is try!

        Dx age 12 current age 46 and counting!
        lost: 5 family members to HCM (SCD, Stroke, CHF)
        Others diagnosed living with HCM (or gene +) include - daughter, niece, nephew, cousin, sister and many many friends!
        Therapy - ICD (implanted 97, 01, 04 and 11, medication
        Currently not obstructed
        Complications - unnecessary pacemaker and stroke (unrelated to each other)

        Comment


        • #5
          thanks will do tomorrow

          Comment

          Today's Birthdays

          Collapse

          Working...
          X